# SDR MWEA95522

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591141853
- Condition: Corroded
- Location: Bs 699-750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MODERATE CORROSION EVIDENT ALONG INBD EDGE OF LT WHEELWELL CUTOUT BEHIND INBD DOOR HINGE ON STRUCTURE FROM STA 699-STA 750.  INSTALLED NEW ANGLE IAW SRM 51-30.
